sexologist-icon
Pain in testicle
I am having pain in my right testicle and in my stomach too from last 3 days what should i do? Is this because of masturbating ?
35377 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

hmmmm may be. wait and see for 2 days while taking tablet Dolo 650mg for 2 days after food.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.